# SDR WVER2017071904

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 34,567 hours, 24,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036194002
- Condition: Chafed
- Location: Fuselage
- Part time: 34,567 hours, 24,780 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1108.00 FRAME FREE FLANGE, STR 10R - STR 11R, CHAFED BY BLEED AIR LEAK DETECTION MOUNTING CLAMP. REPAIRED FRAME IAW REO 670-53-61-1392, REV--, DATED 2017-07-17.
